# SDR UIEA2020021700261

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 86,976 hours, 16,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108879
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERY PACK (M14533) INOP.( IAW AMM 33-51-04-902-001-001 REV. 97, REPLACED EMERGENCY BATTERY PACK AT M14533 AND CONDITION CHECK NORMAL. IAW AMM 33-51-04-902-001-001 REV. 97, PERFORMED POWER SUPPLY TEST AND THE RESULT WAS SATISFACTORY. )
